# SDR 9718909982

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED FUSE AT FORWARD GALLEY SERVICE DOOR EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.
